# SDR AALA20111121TUL05

- Difficulty date: November 21, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N927AN
- Make and model: Boeing 737823
- Aircraft serial: 30077
- Aircraft time: 36,245 hours, 15,019 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT RIGHT BUTTLINE 43 ON THE BODY STATION 986 FLOORBEAM.  REPAIRED THE FLOORBEAM PER SRM 53-70-51-2R.
